American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 64 found      Go to page: 1 2 3

[31] Tianxuan Miao. The existence of left averaging functions that are not right averaging . Proc. Amer. Math. Soc. 115 (1992) 121-123. MR 1079704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Brian Forrest. Some Banach algebras without discontinuous derivations . Proc. Amer. Math. Soc. 114 (1992) 965-970. MR 1068120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Tianxuan Miao. Amenability of locally compact groups and subspaces of $L\sp \infty(G)$ . Proc. Amer. Math. Soc. 111 (1991) 1075-1084. MR 1045143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Anthony To Ming Lau and James C. S. Wong. Weakly almost periodic elements in $L\sb \infty(G)$ of a locally compact group . Proc. Amer. Math. Soc. 107 (1989) 1031-1036. MR 991701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Ryszard Szwarc. A short proof of the Grigorchuk-Cohen cogrowth theorem . Proc. Amer. Math. Soc. 106 (1989) 663-665. MR 975660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Brian Forrest. Amenability and derivations of the Fourier algebra . Proc. Amer. Math. Soc. 104 (1988) 437-442. MR 931730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Janusz Wysoczański. On uniformly amenable groups . Proc. Amer. Math. Soc. 102 (1988) 933-938. MR 934870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Anthony To Ming Lau and Alan L. T. Paterson. Operator theoretic characterizations of $[IN]$-groups and inner amenability . Proc. Amer. Math. Soc. 102 (1988) 893-897. MR 934862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Ching Chou. Ergodic group actions with nonunique invariant means . Proc. Amer. Math. Soc. 100 (1987) 647-650. MR 894431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Anthony To Ming Lau and Alan L. T. Paterson. The exact cardinality of the set of topological left invariant means on an amenable locally compact group . Proc. Amer. Math. Soc. 98 (1986) 75-80. MR 848879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Alan L. T. Paterson. Nonamenability and Borel paradoxical decompositions for locally compact groups . Proc. Amer. Math. Soc. 96 (1986) 89-90. MR 813817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Marek Bożejko. Positive definite bounded matrices and a characterization of amenable groups . Proc. Amer. Math. Soc. 95 (1985) 357-360. MR 806070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] S. Ganesan. A necessary and sufficient condition for a connected amenable group to have polynomial growth . Proc. Amer. Math. Soc. 93 (1985) 176-178. MR 766551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] David Promislow. Nonexistence of invariant measures . Proc. Amer. Math. Soc. 88 (1983) 89-92. MR 691283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] James C. S. Wong. On the relation between left thickness and topological left thickness in semigroups . Proc. Amer. Math. Soc. 86 (1982) 471-476. MR 671218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] J. R. Wordingham. The left regular $\sp{\ast} $-representation of an inverse semigroup . Proc. Amer. Math. Soc. 86 (1982) 55-58. MR 663865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] James C. S. Wong. On left thickness of subsets in semigroups . Proc. Amer. Math. Soc. 84 (1982) 403-407. MR 640241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Claudio Nebbia. Multipliers and asymptotic behaviour of the Fourier algebra of nonamenable groups . Proc. Amer. Math. Soc. 84 (1982) 549-554. MR 643747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Michel Talagrand. Some functions with a unique invariant mean . Proc. Amer. Math. Soc. 82 (1981) 253-256. MR 609661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] R. B. Burckel. Averaging a representation over a subgroup . Proc. Amer. Math. Soc. 78 (1980) 399-402. MR 553383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Ching Chou. Locally compact groups which are amenable as discrete groups . Proc. Amer. Math. Soc. 76 (1979) 46-50. MR 534389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] H. D. Junghenn. Amenability of function spaces on thick subsemigroups . Proc. Amer. Math. Soc. 75 (1979) 37-41. MR 529208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] P. Milnes and J. V. Bondar. A simple proof of a covering property of locally compact groups . Proc. Amer. Math. Soc. 73 (1979) 117-118. MR 512070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Alan L. T. Paterson. The size of the set of left invariant means on an ELA semigroup . Proc. Amer. Math. Soc. 72 (1978) 62-64. MR 0493156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Anthony Toming Lau. Extension of invariant linear functionals: a sequel to Fan's paper . Proc. Amer. Math. Soc. 63 (1977) 259-262. MR 0463807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Rodney Nillsen. Nets of extreme Banach limits . Proc. Amer. Math. Soc. 55 (1976) 347-352. MR 0407530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Robert Sine. Sequential convergence to invariance in $BC(G)$ . Proc. Amer. Math. Soc. 55 (1976) 313-317. MR 0412733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Anthony To Ming Lau. Invariant means on almost periodic functions and equicontinuous actions . Proc. Amer. Math. Soc. 49 (1975) 379-382. MR 0367551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Andrew Adler. On continuity of invariant measures . Proc. Amer. Math. Soc. 41 (1973) 487-491. MR 0328025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Edmond Granirer. Criteria for compactness and for discreteness of locally compact amenable groups . Proc. Amer. Math. Soc. 40 (1973) 615-624. MR 0340962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 64 found      Go to page: 1 2 3